# SDR HALA2019061200291

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 1,799 hours, 349 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fault Message
- Condition: False Activation
- Location: Nr 2 Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - SHORTLY AFTER REACHING CRUISE ALT (FL350), RECEIVED "ENG 2 FIRE LOOP B FAULT" ECAM. ECAM WENT AWAY AFTER ABOUT 10 SECONDS. // PERFORMED BITE TEST PER TSM 26-12-00. NO FAULTS NOTED. OPERATIONAL TEST ENGINE FIRE OVERHEAT DETECTION PER AMM. NO FAULT PRESENT. SYSTEM NO FAULT. OK TO CONTINUE.
